# SDR F3LA2009060100088

- Difficulty date: May 28, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N930FR
- Make and model: Airbus A319-111
- Aircraft serial: 2241
- Aircraft time: 18,118 hours, 8,837 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: STA320171A
- Part serial: 58031
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE CAPTAIN'S FORWARD WINDSCREEN CRACKED DURING CLIMB THROUGH FL210.  MAINTENANCE REMOVED AND REPLACED THE WINDSHIELD, REFERENCE AMM 56-11-11-000-001 AND 56-11-11-400-001.
